# SDR 2005FA0001316

- Difficulty date: September 21, 2005
- Submitted: September 21, 2005
- Operation: General aviation
- Engine: Cont O300D
- Engine time: 5,708 hours
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: SA10200
- Part serial: J9819105
- Condition: Broken
- Location: Engine
- Part time: 1,388 hours
- Stage of operation: CR
- How discovered: V
- Nature of condition: Y
- Precautionary procedure: E

## Discrepancy

ENGINE CYLINDER NR 6, CRACKED CIRCUMFERENTIALLY AND FULLY SEPARATED BETWEEN THE 12TH AND 13TH COOLING FINS AS COUNTED FROM THE BASE OF THE CYLINDER CAUSING A COMPLETE LOSS OF ENGINE POWER.
